It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board


Back Problems Board Index


Upper back pain
Apr 20, 2004
Hello all,
Has anyone out there ever taken a hep B vaccine shot that gave them very bad back pain? They give this vaccine in a series of three shots. the first time I got the shot, I was fine for the first 3 days, on the 4th day I got a lancinating pain in my upper left shoulder. It felt like a dagger digging into my muscle. I put up with this pain for about 3 1/2 weeks, saw my primary care doctor, he thought I might be allergic to the stabilizers or preservatives in the vaccine. He prescribed a muscle relaxer and anti- inflammatory. I took both and it seemed to help. I waited two months before getting my second injection. I just got the 2nd injection this past Friday, by Sunday night I got that pain back! I took a muscle relaxer and it didn't help. I'm icing my back and taking an anti-inflammatory, but my back is really hurting me. Does this sound like a nerve inflammation or a muscle problem? Has anyone out there ever had this problem from a vaccine? I'm in a lot of pain and could use any one's opinion on what's going on with my body. I dread going through this a third time and waiting another 3 1/2 weeks for this to disapate is daunting!!
Any advice is welcome!





All times are GMT -7. The time now is 07:02 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!